# SDR IPXA2023092894281

- Difficulty date: September 1, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0852
- Aircraft time: 23,302 hours, 13,836 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 2024T3071C
- Condition: Dented
- Location: Frame 11
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C*MAJOR REPAIR* RH FUSELAGE DENT AT FRAME 11 3 O'CLOCK POSITION.WORKED PER UPS RCD 297600
